# SDR REXA2012112501698

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 24,932 hours, 21,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHT INOPERABLE NEXT TO SERVICE DOOR.  REMOVED AND REPLACED BATTERY PACK IAW CRJ 200 AMM 33-51-04.  OPS CHECK BATTERY PACK IAW CRJ 200 AMM 33-51-04.  NO DEFECTS NOTED.
